4.7
20 reviews
Other Fever & Pain Medicines:
  • Average: 4.5
  • High: 5.0
Type:
Pain, Headache
Brand:
Bayer
Bayer Extra Srength Aspirin

Read 20 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Bayer Extra Srength Aspirin
 
4.7

(based on 20 reviews)

Ratings Distribution

  • 5 Stars

     

    (15)

  • 4 Stars

     

    (3)

  • 3 Stars

     

    (2)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (0)

95%

of respondents would recommend this to a friend.

Most Liked Positive Review

 

This is a Great Product

I suffer from headaches from time to time and could find no relief, I saw this Product and decided to give it a try, Boy I was surprized  ...in just a few...Read complete review

I suffer from headaches from time to time and could find no relief, I saw this Product and decided to give it a try, Boy I was surprized  ...in just a few minutes my headache was gone....and the taste was good ......My only  dissapointment is that I could no longer find them in walgreens  the manager said they were discontinued......so now I'm like  Elaine in Seinfeld  Looking all over town to buy whatever product  their is left out there......unless I find a new supplier......

VS

Most Liked Negative Review

 

Bayer Quick Release Crystals Are Alright

I bought the Bayer Quick Release Crystals at a local sale at a nearby store. I was curious to see how fast they really worked. The first thing about them is the taste....Read complete review

I bought the Bayer Quick Release Crystals at a local sale at a nearby store. I was curious to see how fast they really worked. The first thing about them is the taste. I did not particulary like the taste of the packet. I had to drink quite a bit of liquid to get it all out of my mouth. So, to me, they were not as quick dissolving as stated. I had recently took one for a headache and it took over 2 hours for the bayer Quick Release Crystals to finally work. I do not see them being much different from taking the actual pill. And, I did not see them work any faster than taking a regular pill in hard form. The taste is like an artificial sweetner taste. Almost like crystal light flavor. The price of them are not too bad and they have different size boxes available such as 4, 10 or more  per box. I just was not impressed with them at all and would only buy them again if it were my only option at that time. They might be good though to keep around for those who have to take asiprin and need it to work a little faster for them.

Reviewed by 20 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
5.0

The only thing that makes my headaches go away!

By 

from Millville, NJ

Comments about Bayer Extra Srength Aspirin:

The Bayer Extra Strength Aspirin is the only aspirin that can live up to its claims. Not only did it help minimize my headaches and migraines but also helped to get rid of them completely. I also really liked the bottle and it opened up easily for me, but not too easily. The bottle itself is small enough to fit in your purse or a first aid kit which I really liked. The only thing I would really change is the fact that I can't seem to find a bigger bottle of this Aspirin and since I live with five other people, it is frequently on our shopping list.

Effectiveness
It kept my headache away for close to five hours which helped me make it through the work day, and many more that followed. I've used it after an obstacle run before and it helped to ease the pain quite a bit during the next couple of days.

Immediacy
I felt the Bayer Extra Strength Aspirin kicking in after around ten minutes and kicked in at full strength. I didn't feel any headache pain for five hours.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  

Comment on this reviewHelp Icon

 
5.0

This is a wonderful product for the price and works Great!

By 

from Undisclosed

Comments about Bayer Extra Srength Aspirin:

I use pain killers on a fairly regular basis (on average of about once a week) and I have tried lots of different brands and this Bayer Extra Strength Aspirin is one of my favorites! I keep this on hand for minor pains such as headaches and cramps ect. It is easy to take and works rather quickly! I did notice that sometimes if I take it on an empty stomach I don't feel well. So make sure and eat a little something when taking these just to make sure you don't get sick from them. Other than that this product is totally great! I would recommend this pain killer to anyone who is looking for relief from minor pains!

Effectiveness
This product is very effective according to my experience! I wouldn't recommend it for major pain but it's great for minor pains!

Ease of Use
This product is easy to use just be careful to not take them on an empty stomach!

Immediacy
This product is fairly fast acting, I usually feel relief in about 15-20 minutes!

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  

Comment on this reviewHelp Icon

 
5.0

Quick release is the truth!

By 

from Port Saint Lucie, FL

Comments about Bayer Extra Srength Aspirin:

I purchased several boxes of Bayer pouches when they were on clearance at my local grocery store. I figured they would be good for my husband to carry wuth him at work because they required nothing to drink, and they could be kept in the glovebox or his lunchbox. I ran out of my own headache medicine one day and wondered what I was going to do. Then I remembered that I had a box for myslef, and gave one a try. Although the flavor is a bit sour, it did relieve my headache in record time. It would be especially good for someone who may have a toothache, as they say relief may come when you put the medicine directly on the tooth. These are great for emergencies, and everyday use as well. Great for travel!

Comment on this reviewHelp Icon

 
3.0

Bayer Quick Crystals are convenient.

By 

from Glastonbury, CT

Comments about Bayer Extra Srength Aspirin:

I have always been a fan of the Bayer products, so when I saw this I decided to try it. I thought it would be good for travel and on the go when you do not always have water. So I put them in my car and travel bag for emergancies. It was kind of expensive but I did get it for an introductory price, so I thought I would give it a try. A week later when I did get a headache I tore open one of the packages in the car. I will admit that it was very convenient, since I did not have any drinks in the car, and normally I would have just tried to choke down a few pills without water. Something that is very uncomfortable. I have to be honest, I did not like the taste. I do not know what taste they were going for, but it was wrong. I think it was some kind of berry flavor. The taste was so bad, it was off putting. I will say that it worked like it was supposed to, but I would only use it if I had to. I did give it an average rating because of the way that it worked.

Comment on this reviewHelp Icon

 
5.0

Bayer Quick Release Crystals Are My New Favorite

By 

from Fairfax, VA

Comments about Bayer Extra Srength Aspirin:

For headaches, I have been using a competitor brand for years, but I recently switched to Bayer Quick Release Crystals since about a year ago. I didn't really pay much attention to this product before, because I always had the impression that Bayer Aspirins were weak and slow-working. However, there was a special offer at the drug store where I could get this product for free after rebate. So I decided it didn't hurt to take advantage of it. I am really glad I did, because it totally changed my perception of Bayer pain relief products.

The first thing I like about it is that it's in powder form, so I don't need to have water handy when I take this medicine. There's no big pill to swallow, and the powder dissolves fairly quickly on my tongue. At the same time, the citrus taste of the powder is actually pretty good. It does have a little bit of bitterness, but for a medicine, it's pretty good. The foil tube package is easy to tear open, and I never had to struggle with it. Most importantly, it works. It isn't the fastest working medicine, but it works in a reasonable time frame. The only downside I can think of is that the package takes up more space in my purse, which forces me to only be able to carry a few tubes with me at a time and I have to refill my supply more frequently.

I would definitely recommend this product, and it is my personal favorite headache medicine at the moment.

  • Affiliation:
  • I received a sample

Comment on this reviewHelp Icon

 
4.0

Bayer Quick Release Crystals takes away daily headaches

By 

from Sedalia, MO

Comments about Bayer Extra Srength Aspirin:

If you have daily headaches and want quick relief then Bayer Quick Release Crystals may work for you as well as it works for me.  The medicine is easy to take, though the package itself is really hard to get open.  While the Bayer Quick Release Crystals are great for on the go, too, you'd better have a pair of scissors with you if you want to open the packages.  I understand why the packages are hard to open. because the packages need to be childproof, but instead they are nearly impossible to open.  The crystals dissolve quickly unless you have a dry mouth, in which you should take a sip of water.  The taste is bad, but that also keeps kids from taking it.  It works very soon.  It often gives me heartburn, but that is to be expected, as aspirin is an acid (acetylsalicylic acid).  If you can get past the cons of Bayer Quick Release Crystals then you will find a reliable product that takes effect very soon after taking it.

Comment on this reviewHelp Icon

 
5.0

Bayer does it once again

By 

from Centuria, WI

Comments about Bayer Extra Srength Aspirin:

Bayer has succeeded in the newest of pain relief medicine. This product in particular comes in individual packages making it conveinient to carry and use at anytime and anyplace. Each pack contains the right amount and is in a powdery form. The "crystals" are to be poured into ones mouth to dissolve. This type also had a citrus boost making the flavor better, the flavor adds a hint that is not too strong. I am a texture person so if the texture feels off, I can't handle it. This is good, kind-of like a pixi stick.

The fast action that this provides is phenominal, I felt relief from a massive headahe within ten minutes. This product can be used in persons 12 and older but certain restrictions are included. The ability to take a pain reliever without having to find a drink or stop to buy one if you are out and about makes these little life saving packs. What a brilliant idea. I usually stick to generic products but this is now my top favorite over Aleve which I typically use.

Comment on this reviewHelp Icon

 
5.0

Innovative Product

By 

from Saint Paul, MN

Comments about Bayer Extra Srength Aspirin:

I discovered Bayer Quick Release Crystals shortly after they were a newly released product and were on sale for a great price at a drugstore.  They are a terrific product, especially for on-the-go.  I always keep some stashed in my purse, for times when I am away from home.  They have been useful at sporting events, concerts, and the State Fair.  It's convenient to just rip open the package and swallow the crystals (no water needed!).  The lemon flavor is very pleasant.  I am always amazed that my headache is gone in a matter of minutes.  My husband also uses Bayer Quick Release Crystals with similar positive results.  Bayer is a brand that I trust for pain relief and I find this product to be very innovative and effective.  The only drawback is that, on occassion, I have had a little difficulty ripping open the package, but scissors can also be used.  Each packet contains 850 mg of Aspirin and 65 mg of caffeine.  Great product!

Comment on this reviewHelp Icon

(2 of 2 customers found this review helpful)

 
5.0

This is a Great Product

By 

from El Paso, TX

Comments about Bayer Extra Srength Aspirin:

I suffer from headaches from time to time and could find no relief, I saw this Product and decided to give it a try, Boy I was surprized  ...in just a few minutes my headache was gone....and the taste was good ......My only  dissapointment is that I could no longer find them in walgreens  the manager said they were discontinued......so now I'm like  Elaine in Seinfeld  Looking all over town to buy whatever product  their is left out there......unless I find a new supplier......

Comment on this reviewHelp Icon

 
3.0

Bayer Quick Release Crystals Are Alright

By 

from Mobile, AL

Comments about Bayer Extra Srength Aspirin:

I bought the Bayer Quick Release Crystals at a local sale at a nearby store. I was curious to see how fast they really worked. The first thing about them is the taste. I did not particulary like the taste of the packet. I had to drink quite a bit of liquid to get it all out of my mouth. So, to me, they were not as quick dissolving as stated. I had recently took one for a headache and it took over 2 hours for the bayer Quick Release Crystals to finally work. I do not see them being much different from taking the actual pill. And, I did not see them work any faster than taking a regular pill in hard form. The taste is like an artificial sweetner taste. Almost like crystal light flavor. The price of them are not too bad and they have different size boxes available such as 4, 10 or more  per box. I just was not impressed with them at all and would only buy them again if it were my only option at that time. They might be good though to keep around for those who have to take asiprin and need it to work a little faster for them.

Comment on this reviewHelp Icon

Displaying reviews 1-10

Back to top

Previous | Next »